# SDR COMA0360436

- Difficulty date: September 26, 2003
- Submitted: September 29, 2003
- Operation: Air carrier
- Aircraft: N969CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7141
- Aircraft time: 17,826 hours, 15,910 cycles
- Engine: Ge CF34*
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 860D10018AB
- Part serial: 201
- Condition: Unreliable
- Location: Avionics
- Part time: 18,755 hours, 16,742 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLAPS FAIL MESSAGE WHEN TRANSFERRING POWER TO NR 2 GENERATOR.  REPLACED THE FECU.
